# SDR MASA2010100701098

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 34,866 hours, 36,834 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21599
- Part serial: 0060
- Condition: Leaking
- Location: Mlg
- Part time: 11,725 hours, 11,613 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSUFFICIENT BRK PRESS FOR ENG START.  MX REPLACED LEAKING NUM 2 BRAKE, SYS OPS NORMAL.
